# SDR SWAA2012121710703

- Difficulty date: November 30, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION CORRODED BETWEEN BS 588 TO BS 899, LBL 54.6.  REMOVED AND REPLACED SEAT TRACK IAW SRM.
